| Model Number |
VICM5 12.6 (-10.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that during an implantable collamer lens (icl) implantation procedure, the lens was implanted upside down.No patient injury.The lens was explanted and the problem was resolved.Cause of the event was reported as user error.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H3 - device evaluation is not required.H6- health effect- clinical code: 4581- lens implanted upside down.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).